Dual-horizon peridynamics

A stable solution to varying horizons

authored by
Huilong Ren, Xiaoying Zhuang, Timon Rabczuk
Abstract

In this paper, we present a dual-horizon peridynamics formulation which allows for simulations with dual-horizon with minimal spurious wave reflection. We prove the general dual property for dual-horizon peridynamics, based on which the balance of momentum and angular momentum in PD are naturally satisfied. We also analyze the crack pattern of random point distribution and the multiple materials issue in peridynamics. For selected benchmark problems, we show that DH-PD is less sensitive to the spatial than the original PD formulation.

Organisation(s)
Institute of Continuum Mechanics
External Organisation(s)
Bauhaus-Universität Weimar
Tongji University
Ton Duc Thang University
Type
Article
Journal
Computer Methods in Applied Mechanics and Engineering
Volume
318
Pages
762-782
No. of pages
21
ISSN
0045-7825
Publication date
07.02.2017
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Mechanics of Materials, Mechanical Engineering, General Physics and Astronomy, Computer Science Applications
Electronic version(s)
https://doi.org/10.1016/j.cma.2016.12.031 (Access: Unknown)
 

Details in the research portal "Research@Leibniz University"